Acta Mathematica

Estimates for translation invariant operators in Lp spaces

Lars Hörmander

Full-text: Open access

Article information

Source
Acta Math., Volume 104, Number 1-2 (1960), 93-140.

Dates
Received: 13 February 1960
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889151

Digital Object Identifier
doi:10.1007/BF02547187

Mathematical Reviews number (MathSciNet)
MR121655

Zentralblatt MATH identifier
0093.11402

Rights
1960 © Almqvist & Wiksells Boktryckeri

Citation

Hörmander, Lars. Estimates for translation invariant operators in L p spaces. Acta Math. 104 (1960), no. 1-2, 93--140. doi:10.1007/BF02547187. https://projecteuclid.org/euclid.acta/1485889151


Export citation

References

  • A. Beurling & H. Helson, Fourier-Stieltjes transforms with bounded powers. Math. Scand., 1 (1953), 120–126.
  • A. P. Calderón & A. Zygmund, On the existence of certain singular integrals. Acta Math., 88 (1952), 85–139.
  • —, Algebras of certain singular operators. Amer. J. Math., 78 (1956), 310–320.
  • H. Helson, Isomorphisms of abelian group algebras. Ark. Mat., 2 (1953), 475–487.
  • J. E. Littlewood & R. E. A. C. Paley, Theorems on Fourier series and power series (II). Proc. London Math. Soc., 42 (1937), 52–89.
  • L. H. Loomis, An introduction to abstract harmonic analysis. Toronto, New York, London 1953.
  • J. Marcinkiewicz, Sur les multiplicateurs des séries de Fourier. Studia Math., 8 (1939), 78–91.
  • S. G. Mihlin, On the multipliers of Fourier integrals. Dokl. Akad. Nauk SSSR (N. S.), 109 (1956), 701–703 (Russian.)
  • —, Fourier integrals and multiple singular integrals. Vestnik Leningrad. Univ. Ser. Mat. Mech. Astr., 12 (1957), No. 7, 143–155. (Russian.)
  • M. Riesz, Sur les functions conjuguées. Math. Z., 27 (1927), 218–244.
  • —, Sur les maxima des formes bilinéaires et sur les fonctionnelles linéaires. Acta Math., 49 (1926), 465–497.
  • L. Schwartz, Théorie des distributions I–II. Paris 1950–51.
  • —, Sur les multiplicateurs de F Lp. Kungl. fysiogr. sällsk. i Lund förh., 22 (1952), 124–128.
  • Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution. Amer. Math. Soc. Translation No 81, 1953. (Translated from Mat. Sbornik (N. S.), 27 (69) (1950), 297–318.)
  • E. M. Stein, On the functions of Littlewood-Paley, Lusin and Marcinkiewicz. Trans. Amer. Math. Soc., 88 (1958), 430–466.
  • G. O. Thorin, Convexity Theorems generalizing those of M. Riesz and Hadamard with some applications. Medd. Lunds Univ. Matem. Sem., 9 (1948).
  • A. Zygmund, Trigonometrical series I–II. London 1959.
  • , On a theorem of Marcinkiewicz concerning interpolation of operators. J. Math. Pures Appl., 35 (1956), 223–248.